# SDR SWAA063768

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 8,929 hours, 5,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EEPLS ASSY LOOSE.  SECURED LOOSE EEPLS ASSY PER MM.
